# SDR 20000712SH001

- Difficulty date: July 12, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N102FG
- Make and model: Beech A100
- Aircraft serial: B131
- Aircraft time: 7,430 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Vent Line
- Part number: 112054E
- Condition: Failed
- Location: Left & Right Win
- Part time: 150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATIONAL CHECKS AT INSPECTION INTERVALS TYPICALLY FIND THE VENT HEATS INOPERATIVE DUE TO THE ELECTRICAL CONNECTION ON THE TUBE ITSELF.  USING A PROBE AND INSERTING IN THE HOLE WHERE THE HEATING COIL TERMINATES PRODUCES A SPARK AND THEN THE COIL WILL HEAT PROPERLY AFTER THE CONNECTION IS MADE. THIS DEFECT IS FOUND NEARLY EVERY INSPECTION ON TWO KING AIRS.  SUBMITTER STATED A REDESIGN OF THE TERMINATION WOULD MOST LIKELY CURE THE EXISTING POOR CONNECTION.  (X)
